advertisement
Question
Posted by: naomi | 2007/08/23

constant thrush

hai ladies, i dont know what to do anymore, i got tested for hiv and diabetes as i suffer with thrush both the test came out negative, i used every suggestion you guys provided ive maxed my medical aid going to gynaeos and gp;s all of them say i have thrush, ive used every pill, cream, probiotics prescribed for me nothing works, its like i have this infection eveyday of my life,its been 2years of this, im not sexual active,if anyone has expirienced this toture and found something that helped please share, as ive run out of things to do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Other than the suggestions in the Top 5 questions, you could try drinking Cranberry juice. A few drops of tea tree oil in your bath water is also helpful. The lifestyle changes and treatment of your partner are also very important.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: me also | 2007/08/23

nix is right,try it.what help me to is inserting plain yogurt with a tampon and check your diet.no sugar, no yeast products.my dietsdoc told me that thrush lives on sugar and food with yeast in it.goodluck.i know its hard.just try it.ive been throught it.

Reply to me also
Posted by: Nix | 2007/08/23

Girls, i used to also suffer, i can tell you right now that the problem is probably with your bladders. sounds really stupid i know, but please trust me. here's what all of you should try for at least a month (if you're desperate enough to get rid of it). come on just try...

buy yourselves a bottle of Cranberry tablets. take one every day, it clears your bladder of any infections, which when you urinate and wipe yourself you spread the infection to your vagina, which in turn gives you thrush. i used the Cranberry tablets for about 3 months and haven't had any thrush for the past 5-6years.

also, remember that thrush is a bacterial infection and when bacteria thrives on is warm moist places. so try stay dry down there and when and if you bath put 10T of vinigar in the water to nutralise the infection, and ALWAYS dry yourself properly. you can also try using about 3-4 drops of teatree oil on a tampon and put it in (even when not on a period), it burns a bit, but teatree has drying out agents, and that also helped me alot.

good luck girls. hope it helps. let me know if it does help.

Reply to Nix
Posted by: ME TOO | 2007/08/23

that is what i was told, pretty pathetic from a doctor!!!!!

Reply to ME TOO
Posted by: Leane | 2007/08/23

So, what you are saying is: Love it or hate it, its not going anywhere!!
I even boil my cotton panties before I wash it, then I iron them as well. I never bath, to bath is a gaurantee to make it worse!

Reply to Leane
Posted by: ME TOO | 2007/08/23

HI THERE
I AM 29 YRS OLD AND HAVE BEEN SUFFERING WITH THE SAME PROBLEM SINCE I WAS 6 YRS OLD. I HAVE BEEN TESTED FOR EVERYTHING. I WAS TOLD BY DOCTORS ETC.... ITS MY HORMONES AND I MUST LEARN TO LIVE WITH IT. iI HAVE ONLY BEEN USING WHITE SOAP & TOILET PAPER, USE MILD WASHING POWDER, ONLY USE COTTON PANTIES AND DONT EVER USE BUBBLE BATH ETC....NEVER EVER USE WET WIPES OR FEMINIE WIPES AS THIS KILLS CERTAIN BACTERIA... THAT IS MEANT TO BE THERE. TRY TO SHOWER MORE THAN BATHING.. DONT STAY IN THE BATH LONGER THAN 10 MINUTES. ALWAYS USE DOVE ORIGINAL SOAP AS THIS IS A MILS SOAP OR USE BABY SOAP , ONLY THE WHITE BAR. I REALLY HOPE THIS HELPS CAUSE MINE CHAGNES COULOUR & ODOUR EVERY DAY....

Reply to ME TOO
Posted by: Leane | 2007/08/23

I'm in the same bote as you are! Tried, tested and found wanting just about all medicine on the market. I'm sexually active thus my hubby has to take the medication aswell everytime. Some of that (Diflocan) make him loose hair. He is nearly bold allready!
I posted this forum many a times!
There seems to be no answer for this problam.
Wish I can just die, then i'll be with out this!!!
PLEEEEESE doc help!!!!

Reply to Leane

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement